# SDR CALA2023041901177

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737-8
- Aircraft serial: 31662
- Aircraft time: 40,802 hours, 13,926 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Tire
- Part number: 7377899ERNLG
- Part serial: 0212
- Condition: Unknown
- Location: Rh & Lh Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL EXPERIE NCED DIRECTION CONTROL ISSUES A/S APPROX 60KTS REMOVED AND REPLACED NOSE TIRE ASSY REF AMM. 32-45-21-400-801. UPDATED ROTABLE PARTS CHANGED FOR RH AND LH NLG TIRE/WHEEL ASSY. ADD EMP:U348948,U008704 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1841184  SN OFF 1917 TT # 1841145  SN OFF 0212 WHEEL, ASSY, NL  OFF 29-3245-9-0002 1917 ON 29-3245-9-0002 0279 WHEEL, ASSY, NL  OFF 29-3245-9-0002 0212 ON 29-3245-9-0002 0044
